# SDR SWAA2021071280251

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE AT AFT CARGO BAY BS787 RBL25 WL158. ; / [01] UPDATED DAMAGE TABLE; [02] REPLACEMENT OF PART DUED NO ALLOWABLE DAMAGE GIVEN IN SRM; [03] REMOVED FRAME 787 R.H. SPLICE PER SRM 51-40-02; [04] LOCATED AND DRILLED NEW FRAME SPLICE P/N 146A1300U3 AT BS 787 RBL25 WL158 IAW SRM 51-40-05-0G-0 AND DWG 146A1262. OK TO INSTALL.; [05] VERIFIED LOCATED AND DRILLED NEW FRAME SPLICE P/N 146A1300U3 AT BS 787 RBL25 WL158 IAW SRM 51-40-05-0G-0 AND DWG 146A1262. OK TO INSTALL.; [06] INSTALLED NEW FRAME SPLICE P/N 146A1300U3 AT BS 787 RBL25 WL158 IAW SRM 51-40-02-0G-0 AND DWG 146A1262 .; [07] VERIFIED INSTALLATION OF FRAME SPLICE BS 787 RBL 25 WL 158 PER DWG 146A1262; [08] VERIFIED JOB COMPLETE
